# SDR ASOA20120319034

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145XR
- Aircraft serial: 636
- Aircraft time: 23,744 hours, 18,012 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INTERNAL STRUCTURE HAS CORROSION AROUND NUTPLATE.  BLENDED MINOR CORROSION IN SEVERAL AREAS & PERFORMED DOUBLER, FILLER REPAIR.
